RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 4, Pages 15–22 (Mi dm1300)  

On groups of even orders with automorphisms generating recurrent sequences of the maximal period

A. V. Akishin

Moscow Institute of Radio-Engineering, Electronics and Automation

Abstract: Let $G$ be a finite group and $f$ be an automorphism of the group $G$. The automorphism $f$ specifies a recurrent sequence $\{ a_i \}_0^\infty$ on the group $G$ by the rule $a_{i+1} = f(a_i)$. If $a_0$ is the initial element of the sequence, then the period of the sequence does not exceed the number of elements having the same order as $a_0$. Thus, it is interesting to find out whether there exist groups having automorphisms generating sequences with the largest possible period for any initial element. This work continues the study of groups possessing automorphisms of the maximal period. Earlier, the case of groups of odd orders was examined. It was established that such groups are necessarily Abelian, and their structure was completely described. This paper considers groups of even orders and completes the description of finite groups possessing automorphisms of the maximal period.

Keywords: groups, automorphisms, recurrence sequences.

DOI: https://doi.org/10.4213/dm1300

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:5, 253–259

Bibliographic databases:

UDC: 512.542+512.74
Received: 23.05.2014

Citation: A. V. Akishin, “On groups of even orders with automorphisms generating recurrent sequences of the maximal period”, Diskr. Mat., 26:4 (2014), 15–22; Discrete Math. Appl., 25:5 (2015), 253–259

Citation in format AMSBIB
\Bibitem{Aki14}
\by A.~V.~Akishin
\paper On groups of even orders with automorphisms generating recurrent sequences of the maximal period
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 4
\pages 15--22
\mathnet{http://mi.mathnet.ru/dm1300}
\crossref{https://doi.org/10.4213/dm1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467221}
\elib{http://elibrary.ru/item.asp?id=22834157}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 5
\pages 253--259
\crossref{https://doi.org/10.1515/dma-2015-0025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366855300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949984837}


Linking options:
  • http://mi.mathnet.ru/eng/dm1300
  • https://doi.org/10.4213/dm1300
  • http://mi.mathnet.ru/eng/dm/v26/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:150
    Full text:36
    References:24
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019